Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

peppie

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About peppie

  • Rank
    New Member
  1. Hello after using bp in the past (the wrong way Bluh) I have red spots on the outside corner of my eyes. On that very thin skin. I have put bp on that spot in the past :S when i was still silly..... It is not really dry of something..just normal skin but red.. anyone else got this problem? or any solution? thanks pepijn
  2. I know, its pretty minor, but it feels really akward all the time, kinda like a sunburn, and if i exercise i have really red spots underneath my eyes that dont go away for about a day orso, same story with taking a warm shower. mayb i'm over reacting but i just want to be on the safe side...i have a derm meeting in about 2 weeks for my acne check up. I will ask him about this minor thingy and see what he will say.. For all you people having worse skin problems outthere , take care! I've came a
  3. http://i10.tinypic.com/6y14jmh.jpg http://i7.tinypic.com/6q42255.jpg It is constant red underneath my eyes, and has a burning sensation. Sometimes its worse than normal. If i look better i can see red bloodvessels running underneath my skin. I've been using accutane and BP gel in the past , my acne is controllable now( but still present). What do you guys/girls think this is? Ive tried to make a better photo's today: http://i11.tinypic.com/8fdlgqo.jpg http://i17.tinypic.com/8gibpm8.jpg I hope
  4. peppie

    my ance prob

    my acne prob
×